Dad called about 8pm to let me know what was going on. He does those kind of things. Tells someone to do something and then he does it.
Of course he had more information to give to me than my space cadet sister. His vitals were down and some other thing going on that they wanted him back in the hospital to see if it might be the medication they have him on and as I already mentioned, draining the water from his blood.
These meds are what have been keeping him alive until a donor heart can be found. They are in IV form, as the doctors explained that pill form would kill him. He is not happy, aside from the fact he feels like shit, he's pissed that he is back in the hospital. So what happens if it's the meds that are causing the problems he has now, do they take him off them? When they are what's helping to keep him alive right now?
He says not to come down, that if we are needed, someone will call and let me know. He doesn't seem to concerned, least not now... Tomorrow he will know more from the tests they have done today. I hate that he is down there and not here at home where I can go see him as often as either of us can stand to be around the other.
I seem to have returned to that quiet detachment that I had before the last time we went down there. My emotions are flatlined. I can't take that emotional rollercoaster ride, it doesn't do anyone any good. Falling apart merely means I can't be strong for my kids.
I do pray for a donor heart to become available asap.. and then I feel guilty about it. I believe that is because someone else will have to die, in order for a donor heart to become available. That just sounds so terrible and selfish. I'm having difficulty reconciling these thoughts and have had a hard time with them since they first put him on the transplant list.
I think I need to work on acceptance more. Being more graceful and dignified in my acceptance of what will be will be and hold on to what I believe to be true, that a power greater than myself is pulling the puppet strings, always has, always will.